Mathematische Annalen

, Volume 291, Issue 1, pp 225–230

On theabc conjecture

  • C. L. Stewart
  • Kunrui Yu
Article

DOI: 10.1007/BF01445201

Cite this article as:
Stewart, C.L. & Yu, K. Math. Ann. (1991) 291: 225. doi:10.1007/BF01445201

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • C. L. Stewart
    • 1
  • Kunrui Yu
    • 2
  1. 1.Department of Pure Mathematics, Faculty of MathematicsThe University of WaterlooWaterlooCanada
  2. 2.Institute of MathematicsAcademia SinicaBeijingPeople's Republic of China
  3. 3.School of MathematicsInstitute for Advanced StudyPrincetonUSA